# SDR DALA2017032402382

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 82,572 hours, 37,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT CLOSE COMPLETELY.   FOUND LOWER HINGE ARM SERATED PLATE LOOSE.  SECURED THE PLATE AND ADJUSTED DOOR IAW AMM 52-11.OPS CHECKED OK.
